# SDR AALA20110221EZE01

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 48,854 hours, 6,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AT THE GATE AND PARKED, CATERING PERSONNEL OPENED THE RIGHT NUMBER 2 DOOR FROM OUTSIDE CAUSING EMERGENCY SLIDE RAFT TO FALL ONTO THE CATERING TRUCK.  SLIDE DID NOT DEPLOY.  REMOVED RIGHT NUMBER 2 DOOR SLIDE PER AMM AND DEFERRED EMERGENCY SLIDE AND DOOR 2R INOPERATIVE PER MEL 52-2.  REPLACED RIGHT NUMBER 2 DOOR SLIDE AT AFW ON 02/21/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
